A proof of the Bieberbach conjecture

Louis De Branges Purdue University, Lafayette, IN, USA

TBD mathscidoc:1701.331657

Acta Mathematica, 154, (1), 137-152, 1984.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 1158 downloads ] [ 0 comments ]
@inproceedings{louis1984a,
  title={A proof of the Bieberbach conjecture},
  author={Louis De Branges},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203303750543366},
  booktitle={Acta Mathematica},
  volume={154},
  number={1},
  pages={137-152},
  year={1984},
}
Louis De Branges. A proof of the Bieberbach conjecture. 1984. Vol. 154. In Acta Mathematica. pp.137-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203303750543366.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved